Follow
Hendrik Weber
Title
Cited by
Cited by
Year
Global well-posedness of the dynamic model in the plane
JC Mourrat, H Weber
1672017
The Dynamic Model Comes Down from Infinity
JC Mourrat, H Weber
Communications in Mathematical Physics 356 (3), 673-753, 2017
158*2017
Convergence of the Two‐Dimensional Dynamic Ising‐Kac Model to
JC Mourrat, H Weber
Communications on Pure and Applied Mathematics 70 (4), 717-812, 2017
962017
Quasilinear SPDEs via rough paths
F Otto, H Weber
Archive for Rational Mechanics and Analysis 232, 873-950, 2019
722019
Rough Burgers-like equations with multiplicative noise
M Hairer, H Weber
Probability Theory and Related Fields 155, 71-126, 2013
722013
Spectral gap for the stochastic quantization equation on the 2-dimensional torus
P Tsatsoulis, H Weber
702018
Stochastic PDEs, regularity structures, and interacting particle systems
A Chandra, H Weber
Annales de la Faculté des sciences de Toulouse: Mathématiques 26 (4), 847-909, 2017
692017
Large deviations for white-noise driven, nonlinear stochastic PDEs in two and three dimensions
M Hairer, H Weber
Annales de la faculté des sciences de Toulouse Sér. 6 24 (1), p. 55-92, 2015
692015
Triviality of the 2D stochastic Allen-Cahn equation
M Hairer, M Ryser, H Weber
Electronic Journal of Probability 17, 2012
672012
Kullback--Leibler approximation for probability measures on infinite dimensional spaces
FJ Pinski, G Simpson, AM Stuart, H Weber
SIAM Journal on Mathematical Analysis 47 (6), 4091-4122, 2015
552015
Algorithms for Kullback--Leibler approximation of probability measures in infinite dimensions
FJ Pinski, G Simpson, AM Stuart, H Weber
SIAM Journal on Scientific Computing 37 (6), A2733-A2757, 2015
542015
Construction of Diagrams for Pedestrians
JC Mourrat, H Weber, W Xu
From Particle Systems to Partial Differential Equations: PSPDE IV, Braga …, 2017
472017
Space‐Time Localisation for the Dynamic Model
A Moinat, H Weber
Communications on Pure and Applied Mathematics 73 (12), 2519-2555, 2020
462020
Approximating rough stochastic PDEs
M Hairer, J Maas, H Weber
Communications on Pure and Applied Mathematics 67 (5), 776-870, 2014
412014
Sharp interface limit for invariant measures of a stochastic Allen‐Cahn equation
H Weber
Communications on Pure and Applied Mathematics 63 (8), 1071-1109, 2010
322010
Gaussian Approximations for Probability Measures on
Y Lu, A Stuart, H Weber
SIAM/ASA Journal on Uncertainty Quantification 5 (1), 1136-1165, 2017
312017
An Eyring–Kramers law for the stochastic Allen–Cahn equation in dimension two
N Berglund, G Di Gesù, H Weber
312017
The Schrödinger equation with spatial white noise potential
A Debussche, H Weber
Electronic Journal of Probability 23, 2018
302018
Tightness for a stochastic Allen–Cahn equation
M Röger, H Weber
Stochastic Partial Differential Equations: Analysis and Computations 1, 175-203, 2013
282013
Invariant measure of the stochastic Allen-Cahn equation: the regime of small noise and large system size
F Otto, H Weber, MG Westdickenberg
Electronic Journal of Probability 19 (23), 1-76, 2014
242014
The system can't perform the operation now. Try again later.
Articles 1–20